Alert archive / Texas / Tornado Warnings in 2009
Tornado Warning 6, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this tornado warning at Mar 27, 2009, 4:19 PM CDT for Liberty County, Montgomery County, San Jacinto County, Texas. It was in force for 26 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 27, 2009, 4:19 PM CDT (21:19 UTC)
- Expired
- Mar 27, 2009, 4:45 PM CDT
- In force
- 26 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
Counties Liberty County, TX, Montgomery County, TX, San Jacinto County, TX
The radar
The Houston radar (KHGX), 98 km from the middle of the area, began a volume at 21:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 27, 4:21 PM CDT | HAIL 2.75 | 5 W Cleveland, TX | BASEBALL SIZED HAIL ON SH 105...5 MILES WEST OF CLEVELAND. |
| Mar 27, 4:30 PM CDT | HAIL 2 | Cleveland, TX | 100 MPH WINDS AND 2 INCH HAIL REPORTED AT HIGHWAY 105 AND FOSTORIA IN CLEVELAND. |
| Mar 27, 4:31 PM CDT | TSTM WND GST 0 | Cleveland, TX | 100 MPH WIND GUST ALONG WITH 2 INCH HAIL AT SH 105 AND FOSTORIA ROAD. |
| Mar 27, 4:32 PM CDT | TORNADO | Cleveland, TX | BRIEF TORNADO TOUCHED DOWN IN CLEVELAND. WITNESSES OBSERVED FUNNEL CLOUD ALOFT AND SWIRLING DUST AND DEBRIS AT SURFACE. LOOSELY ATTACHED ROOF LIFTED FROM BUSINESS AND CARRIED TO HOSPITAL PARKING LOT 50 YARDS AWAY. WINDOWS BLOWN OUT OF ANOTHER BUSINESS. SURROUN |
| Mar 27, 4:35 PM CDT | HAIL 1 | Cleveland, TX | 1 INCH HAIL REPORTED IN CLEVELAND. |
| Mar 27, 4:38 PM CDT | TSTM WND GST 0 | Cleveland, TX | 65 MPH WINDS IN DOWNTOWN CLEVELAND...AND QUARTER SIZED HAIL. |
| Mar 27, 4:40 PM CDT | HAIL 1.75 | Cleveland, TX | NUMEROUS REPORTS OF GOLFBALL SIZED HAIL AROUND TOWN. |
| Mar 27, 4:41 PM CDT | TSTM WND DMG | Cleveland, TX | POWER POLE DOWN ON DAMAGED ROOF OF CONVENIENCE STORE AT HWY 105 AND TRAVIS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 27, 11:48 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 9.3 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1993 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 509 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- -15 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KHGX 272119 TORHGX TXC291-339-407-272145- /O.NEW.KHGX.TO.W.0006.090327T2119Z-090327T2145Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 419 PM CDT FRI MAR 27 2009 THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A * TORNADO WARNING FOR... NORTHWESTERN LIBERTY COUNTY IN SOUTHEAST TEXAS... EASTERN MONTGOMERY COUNTY IN SOUTHEAST TEXAS... SOUTHERN SAN JACINTO COUNTY IN SOUTHEAST TEXAS... * UNTIL 445 PM CDT * AT 417 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO THIS TORNADO WAS LOCATED 9 MILES SOUTHWEST OF NORTH CLEVELAND... MOVING EAST AT 40 MPH. * LOCATIONS IN THE TORNADO WARNING INCLUDE BUT ARE NOT LIMITED TO TARKINGTON PRAIRIE AND CLEVELAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN THE INTERIOR HALLWAY OR A ROOM SUCH AS A CLOSET ON THE LOWEST LEVEL OF A STURDY BUILDING. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF YOU ARE INSIDE A MOBILE HOME OR VEHICLE...EVACUATE THEM IMMEDIATELY AND SEEK SHELTER INSIDE A STURDY BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. && PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE... OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 3045 9489 3024 9485 3024 9530 3037 9533 TIME...MOT...LOC 2119Z 262DEG 34KT 3030 9520 $$
2 follow-up statements
000 WWUS54 KHGX 272126 SVSHGX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 426 PM CDT FRI MAR 27 2009 TXC291-339-407-272145- /O.CON.KHGX.TO.W.0006.000000T0000Z-090327T2145Z/ SAN JACINTO TX-MONTGOMERY TX-LIBERTY TX- 426 PM CDT FRI MAR 27 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR LIBERTY...MONTGOMERY AND SAN JACINTO COUNTIES... AT 424 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A TORNADO. THIS TORNADO WAS LOCATED 10 MILES SOUTH OF CLEVELAND...AND MOVING EAST AT 40 MPH. IN ADDITION TO THE POTENTIAL TORNADO BASEBALL SIZED HAIL WAS REPORTED WITH THIS STORM. TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. * LOCATIONS IN THE THE TORNADO WARNING INCLUDE BUT ARE NOT LIMITED TO TARKINGTON PRAIRIE AND NORTH CLEVELAND PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN THE INTERIOR HALLWAY OR A ROOM SUCH AS A CLOSET ON THE LOWEST LEVEL OF A STURDY BUILDING. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF YOU ARE INSIDE A MOBILE HOME OR VEHICLE...EVACUATE THEM IMMEDIATELY AND SEEK SHELTER INSIDE A STURDY BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. && PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE... OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 3045 9489 3024 9485 3024 9530 3037 9533 TIME...MOT...LOC 2125Z 262DEG 34KT 3021 9512 $$
000 WWUS54 KHGX 272134 SVSHGX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 434 PM CDT FRI MAR 27 2009 TXC291-339-407-272145- /O.CON.KHGX.TO.W.0006.000000T0000Z-090327T2145Z/ SAN JACINTO TX-MONTGOMERY TX-LIBERTY TX- 434 PM CDT FRI MAR 27 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR LIBERTY...MONTGOMERY AND SAN JACINTO COUNTIES... AT 428 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A TORNADO. THIS TORNADO WAS LOCATED VERY NEAR THE TOWN OF CLEVELAND ...AND IS MOVING EAST AT 40 MPH. IN ADDITION WINDS TO 100 MPH AND 2 INCH DIAMETER HAIL HAVE BEEN REPORTED WITH THIS STORM AT HWY 105 AND FOSTORIA RD AT 430 PM. THIS IS A VERY DANGEROUS STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE. * LOCATIONS IN THE THE TORNADO WARNING INCLUDE BUT ARE NOT LIMITED TO TARKINGTON PRAIRIE AND NORTH CLEVELAND PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN THE INTERIOR HALLWAY OR A ROOM SUCH AS A CLOSET ON THE LOWEST LEVEL OF A STURDY BUILDING. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF YOU ARE INSIDE A MOBILE HOME OR VEHICLE...EVACUATE THEM IMMEDIATELY AND SEEK SHELTER INSIDE A STURDY BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. && PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE... OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 3045 9489 3024 9485 3024 9530 3037 9533 TIME...MOT...LOC 2132Z 262DEG 34KT 3013 9503 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at Mar 27, 3:28 PM CDT, 51 minutes earlier.
Area forecast discussion, Mar 27, 3:28 PM CDT, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
328 PM CDT FRI MAR 27 2009
.DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS OCCURRING OVER SOUTHEAST TEXAS THIS
AFTERNOON AHEAD OF AN APPROACHING DRYLINE AND COLD FRONT. THIS
ACTIVITY IS IN RESPONSE TO A STRONG UPPER LEVEL STORM SYSTEM
TRANSITING ACROSS THE RED RIVER TODAY AND TOMORROW. AT 3PM DRYLINE
WAS APPROACHING OUR WESTERN COUNTIES AND WILL RAPIDLY MOVE EAST
ACROSS THE REGION. SKIES WILL CLEAR RAPIDLY BEHIND THE DRYLINE AND
TEMPERATURES WILL FALL LATER TONIGHT AS THE COLD FRONT MOVES
ACROSS THE AREA. LOW TEMPS TONIGHT STILL LOOK TO DROP INTO THE 40S
WITH UPPER 30S IN OUR NORTHWESTERN COUNTIES. WINDS TONIGHT AND
TOMORROW WILL BE BRISK BUT AT THE MOMENT APPEAR TO REMAIN BELOW
WIND ADVISORY CRITERIA.
AFTER TODAYS ACTIVE WEATHER THE REST OF THE WEEK LOOKS RELATIVELY
BENIGN. RETURN FLOW WILL SET UP AGAIN LATE SUNDAY AND TEMPERATURES
WILL MODERATE AS MOISTURE LEVELS INCREASE. BOTH THE ECMWF AND GFS
ARE ADVERTISING ANOTHER MOVING ACROSS THE AREA ON TUESDAY. IT
LOOKS LIKE THERE MAY BE ENOUGH MOISTURE TO PRODUCE SOME
PRECIPITATION WITH THIS FRONT BUT WILL LEAVE THE CURRENT 20 POPS
IN PLACE FOR NOW. ALL IN ALL A PLEASANT FEW DAYS IN STORE AFTER
TODAYS UNSETTLED WEATHER. 38
&&
.MARINE...
AS PREVIOUSLY ADVERTISED...STRONG COLD FRONT PUSHING ACROSS MARINE
WATERS THIS EVENING WITH VERY TIGHT PRESSURE GRADIENT BEHIND BOUNDARY.
WAVE HEIGHTS WILL RAPIDLY INCREASE ESPECIALLY FOR THE OFFSHORE
WATERS LATE THIS EVENING THROUGH REST OF NIGHT. SCA FOR MARINE
WATERS TONIGHT THROUGH SATURDAY WITH WINDS GRADUALLY WEAKENING LATE
SATURDAY AS HIGH PRESSURE SETTLES OVER REGION. WEAK ONSHORE FLOW
WILL BE EVIDENT LATE IN THE WEEKEND WITH HIGH PRESSURE SHIFTING EAST
OF REGION. ONSHORE FLOW WILL STRENGTHEN EARLY NEXT WEEK IN RESPONSE
TO FALLING PRESSURES OVER THE WESTERN HIGH PLAINS. 37
&&
.AVIATION...
STRONG STORMS CONTINUING TO DEVELOP OVER THE NORTHERN PORTIONS OF
CWFA. WILL CONTINUE WITH TEMPO FOR CXO/UTS AND CLL WITH TSGR
FOR REST OF AFTERNOON. WEAKER CONVECTION DEVELOPING OVER THE
SOUTHERN PORTIONS. WINDS SHOULD BECOME MORE WESTERLY IN DIRECTION
PRIOR TO FRONTAL PASSAGE. FRONT SHOULD MOVE THROUGH CLL LATE THIS
AFTERNOON AND APPROACH CENTRAL PORTIONS OF CWFA INCLUDING IAH BY
MID EVENING. CEILINGS RAPIDLY BREAKING UP ONCE FRONT PASSES THROUGH.
37
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 38 62 34 70 50 / 10 0 0 0 0
HOUSTON (IAH) 42 61 40 69 52 / 20 0 0 0 0
GALVESTON (GLS) 49 62 47 68 61 / 20 0 0 0 0
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 6 PM CDT SATURDAY
FOR THE FOLLOWING ZONES: GALVESTON BAY...MATAGORDA BAY.
SMALL CRAFT SHOULD EXERCISE CAUTION FROM 9 PM THIS EVENING TO
MIDNIGHT CDT TONIGHT FOR THE FOLLOWING ZONES: GALVESTON
BAY...MATAGORDA BAY.
SMALL CRAFT ADVISORY FROM 9 PM THIS EVENING TO 6 PM CDT SATURDAY
FOR THE FOLLOWING ZONES: WATERS FROM FREEPORT TO THE
MATAGORDA SHIP CHANNEL 20 NM TO 60 NM...WATERS FROM
FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS
FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM...WATERS FROM HIGH
ISLAND TO FREEPORT OUT 20 NM.
&&
DISCUSSION...38Hazardous weather outlook, Mar 27, 4:33 AM CDT, 11 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 433 AM CDT FRI MAR 27 2009 GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226- 227-235>238-281200- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY- MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO- TRINITY-WALKER-WALLER-WASHINGTON- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-WHARTON- 433 AM CDT FRI MAR 27 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. ...SLIGHT CHANCE OF SEVERE STORMS THIS AFTERNOON... .DAY ONE...TODAY AND TONIGHT A STRONG UPPER LEVEL TROUGH WILL MOVE ACROSS THE SOUTHERN PLAINS TODAY AND TONIGHT AND WILL DRAG A DRYLINE AND COLD FRONT INTO THE REGION THIS AFTERNOON AND EVENING. THESE FEATURES WILL TRIGGER SHOWER AND THUNDERSTORM DEVELOPMENT ACROSS PORTIONS OF THE AREA THIS AFTERNOON. ISOLATED SEVERE STORMS WILL BE POSSIBLE EAST OF A BRENHAM TO FREEPORT LINE THIS AFTERNOON. BREEZY CONDITIONS ARE EXPECTED IN THE WAKE OF THE FRONT THIS EVENING AND TONIGHT. A WIND ADVISORY MAY BE REQUIRED FOR THE COASTAL COUNTIES. A SMALL CRAFT ADVISORY WILL BE ISSUED FOR THE COASTAL WATERS WHERE GUSTS TO GALE FORCE ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON.
In the hours before
Special weather statement, Mar 27, 12:29 PM CDT, 3 hours 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 1229 PM CDT FRI MAR 27 2009 TXZ196-271830- BRAZOS- INCLUDING THE CITIES OF...COLLEGE STATION...BRYAN 1229 PM CDT FRI MAR 27 2009 ...STRONG THUNDERSTORMS MOVING INTO BRAZOS COUNTY... AT 1230 PM WEATHER SERVICE RADAR INDICATED A LINE OF STRONG STORMS MOVING INTO BRAZOS COUNTY. THESE STORMS WILL BRING HEAVY DOWNPOURS...LIGHTNING...WIND GUSTS TO 40 MPH...AND SMALL HAIL. STAY TUNED TO ANY POSSIBLE WARNINGS SHOULD THE STORM STRENGTHEN. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 5 PM.
Local storm report, Mar 27, 1:23 PM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
123 PM CDT FRI MAR 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM HAIL 4 SW SNOOK 30.45N 96.51W
03/27/2009 E0.88 INCH BURLESON TX LAW ENFORCEMENT
NICKEL HAIL REPORTED ALONG FM 6O APPROX 3 MI EAST OF HWY
36. RELAYED BY BURLESON COUNTY SHERIFFS OFFICE.
1217 PM FUNNEL CLOUD SNOOK 30.49N 96.47W
03/27/2009 BURLESON TX PUBLIC
PUBLIC REPORTED FUNNEL CLOUD IN SNOOK. RELAYED BY
BURLESON COUNTY SHERIFFS OFFICE.
&&
38Local storm report, Mar 27, 1:55 PM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
155 PM CDT FRI MAR 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0143 PM HAIL 3 ENE MADISONVILLE 30.97N 95.86W
03/27/2009 M0.88 INCH MADISON TX TRAINED SPOTTER
NICKEL SIZED HAIL 3 MILES ENE MADISONVILLE...ON FM 1428.
&&
DHELVYLocal storm report, Mar 27, 3:29 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
329 PM CDT FRI MAR 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0311 PM HAIL 6 SE NAVASOTA 30.33N 96.02W
03/27/2009 M0.88 INCH GRIMES TX LAW ENFORCEMENT
NICKEL SIZE HAIL AT CAMP ALLEN ON FM 362.
0317 PM HAIL 1 W MAGNOLIA 30.21N 95.77W
03/27/2009 M1.00 INCH MONTGOMERY TX PUBLIC
QUARTER SIZED HAIL 1 MILE WEST OF MAGNOLIA.
&&
DHELVYThe office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 10:36 AM CDT | Small Craft Advisory | HGX | 34 hr | |
| Mar 27, 11:36 AM CDT | Severe Thunderstorm Warning | HGX | Burleson | 39 min |
| Mar 27, 12:03 PM CDT | Tornado Warning | HGX | Burleson | 27 min |
| Mar 27, 1:41 PM CDT | Tornado Warning | HGX | Houston, Madison | 34 min |
| Mar 27, 2:28 PM CDT | Severe Thunderstorm Warning | HGX | Grimes | 32 min |
| Mar 27, 2:58 PM CDT | Severe Thunderstorm Warning | HGX | Grimes, Montgomery, Waller | 32 min |
| Mar 27, 3:15 PM CDT | Severe Thunderstorm Warning | HGX | Grimes, Montgomery, Waller | 45 min |
| Mar 27, 3:56 PM CDT | Severe Thunderstorm Warning | HGX | Liberty, Montgomery, Polk, San Jacinto | 34 min |
| Mar 27, 4:30 PM CDT | Severe Thunderstorm Warning | HGX | Liberty, Polk, San Jacinto | 30 min |
| Mar 27, 4:37 PM CDT | Severe Thunderstorm Warning | HGX | Harris, Montgomery | 38 min |
| Mar 27, 4:42 PM CDT | Tornado Warning | HGX | Liberty, San Jacinto | 33 min |
| Mar 27, 5:02 PM CDT | Severe Thunderstorm Warning | HGX | Liberty, Polk | 28 min |
| Mar 27, 5:13 PM CDT | Severe Thunderstorm Warning | HGX | Harris, Liberty, Montgomery | 47 min |
| Mar 27, 5:24 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Harris | 35 min |
| Mar 27, 5:29 PM CDT | Special Marine Warning | HGX | 61 min | |
| Mar 27, 5:56 PM CDT | Severe Thunderstorm Warning | HGX | Liberty | 49 min |
| Mar 27, 6:21 PM CDT | Severe Thunderstorm Warning | HGX | Chambers, Liberty | 39 min |
| Mar 27, 6:33 PM CDT | Special Marine Warning | HGX | 57 min |
Nearby
Tornado Warnings in Texas, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.